# SDR USAASB04096

- Difficulty date: July 22, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE FOUND THE FORWARD GALLEY SERVICE DOOR EMERGENCY LIGHTS AND SEVERAL MID-CABIN EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE M1132 AND M1479 BATTERY PACKS.  OPS CHECKS GOOD.  (M)
